# SDR SIMA20140428007

- Difficulty date: April 28, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 24,364 hours, 20,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 811XW EMERGENCY LIGHT CONNECTOR BROKEN.  R & R ELEC CONNECTOR, PLASTIC FEMALE RECEPTACLE ONLY, ON PAX DOOR EMERGENCY LIGHT, PANEL 811XW IAW SWPM 20-50-00 & 20-21-00 & IAW AMM 33-50-00.  OPERATIONAL TEST GOOD.
